# SDR AALA2020081199009

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 55,974 hours, 23,043 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243922002
- Part serial: 99126436
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  LAND ALT: WINDOW IS ERRATIC, SOMETIMES FROZEN, SOMETIMES CHANGES WITHOUT PILOT INPUT.  REPLACED CABIN PRESSURE CONTROL MODULE PER AMM 21-31-02, OPERATIONAL CHECKS OKAY.
